Vol. 109, No. 2, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
An interpolation theorem for HE

Knut Øyma

Vol. 109 (1983), No. 2, 457–462
Abstract

We prove a synthesis of Carleson’s interpolation theorem, the Rudin-Carleson theorem and an interpolation theorem of S. A. Vinogradov.

Mathematical Subject Classification 2000
Primary: 30E05
Secondary: 30D50, 46J15
Milestones
Received: 25 February 1981
Published: 1 December 1983
Authors
Knut Øyma